Scientific seminar “Nonexistence of positive solutions for some nonlinear inequalities with transformed arguments in a half-space”

Scientific seminar “Nonexistence of positive solutions for some nonlinear inequalities with transformed arguments in a half-space”

2022 The event passed
29 Mar
Location
Online
Contact person
Victoria Liiko
+7 (495) 955-09-68
About the event

29 March at 12:00 MSK

We establish nonexistence of positive solutions for some semilinear elliptic inequalities with a transformed argument in a half-space. We consider different types of transformations that allow one to retain the same value of the critical exponent as in the non-transformed case.The proofs are based on the test function method.

Online

Speakers

  • Associate Professor E.I.Galakhov (RUDN University, Moscow),
  • Associate Professor O.A.Salieva (MGTU Stankin  University, Moscow).
Related EventsAll events
2023
12 - 13 Oct
International Scientific and Practical Conference “Modern Media Text and Forensic Expertise: Interdisciplinary Connections and Expert Evaluation”
2023
21 Apr
25th International Research and Practice Conference on Current Problems of Global Economy